Commun. Korean Math. Soc. 1993 Vol. 0, No. 0, 169—344
Distinct denominator sums and injective envelopes
Yeong Moo Song, Dae Sig Kim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 169—180
$\triangle$-prime rings and differential operator rings
Sung Kon Kwak
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 181—190
Generic theta-series of half integral weight
Myung-Hwan Kim, Youngso Ko
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 191—204
Simple comodule of the bialgebra $C[x, y]$
Sei-Qwon Oh, Yongyeon Shin
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 205—207
Integrability over weakly separable graded rings
Young soo Park, Younki Chae, Eun Sup Kim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 209—212
On the unipotent radicals of parabolic subgroups in Chevalley groups
In-Sok Lee, Bok Hee Im
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 213—223
Fuzzy dual ideals in BCK-algebras
Jie Meng, Young Bae Jun
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 225—231
On the reduced index of relatively open operators
Chun In Choi, Hong Youl Lee
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 233—237
Hereditary properties of minimal isometric dilations and minimal coisometric extensions
Il Bong Jung
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 239—246
Small Lipschitz maps of continuous function spaces
Kil-Woung Jun, Young-Whan Lee, Kyoo-Hong Park
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 247—254
   1  ·  2   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd